# SDR CALA0400696

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 19,430 hours, 6,143 cycles
- Engine: Ge CFM567B24
- Engine time: 19,630 hours, 6,245 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE BEGAN TO VIBRATE AND THE EGT ROSE TO GREATER THAN 710 DEGREES WHILE ON FINAL APPROACH. HE VIBRATION AND EGT RISE WERE ACCOMPANIED BY ENGINE POWER LOSS. THE ENGINE WAS NOT SHUTDOWN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.   ENGINEERING CONCLUDED THAT THE PRIMARY CAUSE OF ENGINE VIBRATION AND EGT RISE WAS DUE TO FAILURE OF THE NR 4 BEARING.
